# SDR MALA954348

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Swrngn SA227AC
- Aircraft serial: AC654B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

MSP - FLT 3209 - ON CLIMB-OUT, RT GEAR DID NOT INDICATE UP AND LOCKED AFTER GEAR RETRACTION.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE RERIGGED THE UPLOCK SWITCH.  SYSTEM OPERATED SATISFACTORILY.  (X)
